Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 74, Issue 5  


On embeddings of universal torsors over del Pezzo surfaces in cones over flag varieties
V. S. Zhgoon
3
Birational geometry of Fano double spaces of index two
A. V. Pukhlikov
45
Linear algorithms of affine synthesis in the Lebesgue space $L^1[0,1]$
P. A. Terekhin
115
On the distribution of Frobenius numbers with three arguments
A. V. Ustinov
145
Stability of cascade search
T. N. Fomenko
171
Solubility of a class of second-order integro-differential equations with monotone non-linearity on a semi-axis
Kh. A. Khachatryan
191
Canonical products generated by perturbations of the sequence of integers, and their asymptotic estimation
A. A. Yukhimenko
205
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021